RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 5, Pages 638–646 (Mi de9714)  

Partial Differential Equations

An estimate for the spectral function of a selfadjoint extension in $\mathbb R^2$ of the Schrödinger operator with a potential satisfying the Stummel condition

V. A. Il'inab

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (1139 kB)

English version:
Differential Equations, 1998, 34:5, 639–646

Bibliographic databases:
UDC: 517.984.5
Received: 17.03.1998

Citation: V. A. Il'in, “An estimate for the spectral function of a selfadjoint extension in $\mathbb R^2$ of the Schrödinger operator with a potential satisfying the Stummel condition”, Differ. Uravn., 34:5 (1998), 638–646; Differ. Equ., 34:5 (1998), 639–646

Citation in format AMSBIB
\Bibitem{Ili98}
\by V.~A.~Il'in
\paper An estimate for the spectral function of a selfadjoint extension in $\mathbb R^2$ of the Schr\"odinger operator with a potential satisfying the Stummel condition
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 5
\pages 638--646
\mathnet{http://mi.mathnet.ru/de9714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1687631}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 5
\pages 639--646


Linking options:
  • http://mi.mathnet.ru/eng/de9714
  • http://mi.mathnet.ru/eng/de/v34/i5/p638

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:84
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020